An application of shift operators to ordered symmetric spaces  [ Une application des opérateurs de shift aux espaces symétriques ordonnés ]
Annales de l'Institut Fourier, Tome 52 (2002) no. 1, p. 275-288
Nous étudions l’action des opérateurs de shift élémentaires sur les fonctions sphériques des espaces symétriques ordonnés m,n de type Cayley, où m désigne la multiplicité des racines courtes et n le rang de l’espace symétrique. Pour m impair, nous en déduisons un théorème de Paley-Wiener pour la transformation de Laplace sphérique définie sur m,n par une réduction au cas de rang 1. Finalement, nous généralisons nos résultats au cas des systèmes de racines de type BC n .
We study the action of elementary shift operators on spherical functions on ordered symmetric spaces m,n of Cayley type, where m denotes the multiplicity of the short roots and n the rank of the symmetric space. For m even we apply this to prove a Paley-Wiener theorem for the spherical Laplace transform defined on m,n by a reduction to the rank 1 case. Finally we generalize our notions and results to BC n type root systems.
DOI : https://doi.org/10.5802/aif.1886
Classification:  43A85,  33E30
Mots clés: espaces symétriques ordonnés, transformation de Laplace sphérique, opérateurs de shift, espaces de Cayley
@article{AIF_2002__52_1_275_0,
     author = {Andersen, Nils Byrial and Unterberger, J\'er\'emie M.},
     title = {An application of shift operators to ordered symmetric spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {1},
     year = {2002},
     pages = {275-288},
     doi = {10.5802/aif.1886},
     zbl = {0999.43010},
     mrnumber = {1881580},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_1_275_0}
}
Andersen, Nils Byrial; Unterberger, Jérémie M. An application of shift operators to ordered symmetric spaces. Annales de l'Institut Fourier, Tome 52 (2002) no. 1, pp. 275-288. doi : 10.5802/aif.1886. https://www.numdam.org/item/AIF_2002__52_1_275_0/

[AU] N.B. Andersen; J. M. Unterberger Harmonic Analysis on S U ( n , n ) / S L ( n , ) × + * , J. Lie Theory, Tome 10 (2000), pp. 311-322 | MR 1774862 | Zbl 0961.22011

[AÓ] N.B. Andersen; G. Ólafsson Paley-Wiener Theorems for the Spherical Laplace transform on Causal Symmetric Spaces of rank 1, Proc. Amer. Math. Soc., Tome 129 (2001), pp. 173-179 | Article | MR 1695108 | Zbl 0958.43004

[Far] J. Faraut Fonctions sphériques sur un espace symétrique ordonné de type Cayley, Contemp. Math., Tome 191 (1995), pp. 41-55 | MR 1365533 | Zbl 0847.53039

[FHÓ] J. Faraut; J. Hilgert; G. Ólafsson Spherical functions on ordered symmetric spaces, Ann. Inst. Fourier, Tome 44 (1994) no. 3, pp. 927-966 | Article | Numdam | MR 1303888 | Zbl 0810.43003

[Hec] G. Heckman Dunkl Operators, Séminaire Bourbaki (Astérisque) Tome Vol. 1996/97 ; No 245 ; Exp. No 828, 4 (1997), pp. 223-246 | Numdam | Zbl 0916.33012

[Hel] S. Helgason Groups and Geometric Analysis, Academic Press, Orlando (1984) | MR 754767 | Zbl 0543.58001

[HS] G. Heckman; H. Schlichtkrull Harmonic analysis and special functions on symmetric spaces, Academic Press, Perspectives in Mathematics (1994) | MR 1313912 | Zbl 0836.43001

[Miz] M. Mizony Une transformation de Laplace-Jacobi, SIAM J. Math. Anal., Tome 14 (1983), pp. 987-1003 | Article | MR 711179 | Zbl 0519.44003

[Opd] E.M. Opdam Lectures on Dunkl Operators (1998) (e-print, math.RT/9812007)

[Wal] N.R. Wallach Real Reductive Groups I, Academic Press, Pure Appl. Math., Tome Vol. 132 (1988) | MR 929683 | Zbl 0666.22002

[Óla1] G. Ólafsson Symmetric spaces of Hermitian type, Differential Geom. Appl., Tome 1 (1991), pp. 195-233 | Article | MR 1244444 | Zbl 0785.22021

[Óla2] G. Ólafsson Spherical Functions and Spherical Laplace Transform on Ordered Symmetric Spaces (1997) (Preprint, http://math.lsu.edu/~olafsson/publications.html)